# SDR HALA2022061600115

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 36,536 hours, 5,790 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  RT INNER INLET FUEL VALVE INOP // REMOVED AND REPLACED RT INNER INLET FUEL VALVE ACTUATOR PER AMM 28-26-53. OPS CHK GOOD. OK FOR SERVICE  ACTUATOR, SINGL OFF 43-2826-9-0002 S/N 53980 ON 43-2826-9-0001 S/N 53091
